# SDR 2007FA0000547

- Difficulty date: June 20, 2007
- Submitted: June 20, 2007
- Operation: General aviation
- Aircraft: N301Q
- Make and model: Glasfl H 301 LIBELLE
- Aircraft serial: 35
- Aircraft time: 2,343 hours, 1,610 cycles
- Engine: Cont TSIO360E
- System (JASC): 2760 · Drag Control System
- Part: Pulley Bracket
- Part number: 69023617
- Condition: Chafed
- Location: Spoiler
- Part time: 2,343 hours, 1,610 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROLL SPOILER CABLE PN:S3779-4P233.7M WAS ROUTED INCORRECTLY OVER LOW FRICTION PULLEY P/N:S3504-4.5  (THROUGH A TOOLING HOLE) IN PULLEY BRACKET P/N:6960236-17.  THIS CAUSED AN INTERFERENCE AND WEAR IN THE PULLEY BRACKET, AND FLAT AREAS TO THE CABLE.  CABLE AND BRACKET WERE REPLACED WITH NEW.
